# SDR C2XA04SH016

- Difficulty date: January 17, 2004
- Submitted: January 17, 2004
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 8,007 hours, 5,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-  DURING C-CHECK THE CENTER BUTTSTRAP WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 59 TO 61.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTTSTRAP IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
